Heroin user slumped after injecting the drug

Heroin user slumped after injecting the drug

M372/0021 Rights Managed

Request low-res file

530 pixels on longest edge, unwatermarked

Request/Download high-res file

Uncompressed file size: 51.1MB

Downloadable file size: 1.6MB

Price image Pricing

Please login to use the price calculator


Credit: CONOR CAFFREY/SCIENCE PHOTO LIBRARY

Caption: Intoxicated heroin user. Drug user slumped over after taking heroin (diacetyl morphine). A hypodermic needle and syringe used to inject the drug into a vein are seen in the user's hand. Heroin induces a psychological state of indifference immediately after it is taken. Repeated use causes a physical dependence and tolerance. Tolerance leads to ever-increasing doses being taken to achieve the same effect, often resulting in a fatal overdose. The withdrawal symptoms for a person trying to stop using heroin include muscle spasms and cramps, anxiety, insomnia, nausea, sweating, cramps, vomiting, diarrhoea and fever.

Release details: Model release available. Property release not required.

Keywords: abuse, condition, diacetyl morphine, drug, drug addiction, healthcare, heroin, heroin addiction, lifestyle, medical, people person persons, recreational drugs, syringe, user

Licence fees: A licence fee will be charged for any media (low or high resolution) used in your project.